Some inequalities for the exponential, gamma and polygamma functions are established by means of the mean value theorem of differential calculus. In particular, the cases of the ratio of gamma and polygamma functions are considered. In some cases the results are new, in some others, classical results are recovered or extended.

Laforgia A, & Natalini P (2013). Exponential, gamma and polygamma functions: simple proofs of classical and new inequalities. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 407(2), 495-504 [10.1016/j.jmaa.2013.05.045].

Exponential, gamma and polygamma functions: simple proofs of classical and new inequalities

LAFORGIA, Andrea Ivo Antonio;NATALINI, PIERPAOLO
2013

Abstract

Some inequalities for the exponential, gamma and polygamma functions are established by means of the mean value theorem of differential calculus. In particular, the cases of the ratio of gamma and polygamma functions are considered. In some cases the results are new, in some others, classical results are recovered or extended.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/267471
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 13
social impact